MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452200
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an enterprise2 4.5mmd x22mml wno distal tip vascular reconstruction device (enc452200, 9568617) was impeded in the prowler select plus 150/5cm microcatheter hub (606s255x, 31540342) and could not advance any more.The doctor only retracted the stent alone; it was found that the stent was found detached from the delivery wire in the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to new devices to complete the surgery.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 31-jul-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, an enterprise2 4.5mmd x22mml wno distal tip vascular reconstruction device (enc452200, 9568617) was impeded in the prowler select plus 150/5cm microcatheter hub (606s255x, 31540342) and could not advance any more.The doctor only retracted the stent alone; it was found that the stent was found detached from the delivery wire in the microcatheter.The doctor removed the stent and microcatheter from the patient and switched to new devices to complete the surgery.Additional event information received on 31-jul-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedure prolongation/delay due to the event.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.Lake region medical did review the device history records related to the manufacturing, inspecting and packaging of the lot: 9568617.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaints could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) do contain the following recommendations: do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22522310
Report Number3008114965-2025-00739
Device Sequence Number12782060
Product Code NJE
UDI-Device Identifier10886704071761
UDI-Public(01)10886704071761(17)270128(10)9568617
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452200
Device Lot Number9568617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/31/2025
08/27/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/06/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown